Rocky Mountain Journal of Mathematics

On Equal Sums of Cubes

Ajai Choudhry

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 28, Number 4 (1998), 1251-1257.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071714

Digital Object Identifier
doi:10.1216/rmjm/1181071714

Mathematical Reviews number (MathSciNet)
MR1681666

Zentralblatt MATH identifier
0934.11011

Citation

Choudhry, Ajai. On Equal Sums of Cubes. Rocky Mountain J. Math. 28 (1998), no. 4, 1251--1257. doi:10.1216/rmjm/1181071714. https://projecteuclid.org/euclid.rmjm/1181071714


Export citation

References

  • G.H. Hardy and E.M. Wright, An introduction to the theory of numbers, Fifth edition, Oxford University Press, London, 1979.
  • Hua Loo Keng, Introduction to number theory, Springer-Verlag, Berlin, 1982.